Wednesday, November 28, 2012

Day 13?

I think this is day 13 of Celexa. But, honestly, I'm not sure and I'm too lazy to look at a Calendar. What I am sure of is I feel better. Better than the last better, but still not as good as I probably can, with more work and perhaps more medication. It's still hard for me to take that little pill each morning, because even though I've mostly accepted the fact that I probably need to take that little pill each morning, I still wish I didn't have to. That will take some time to get over, and hopefully the better I feel the easier it will be.

So far, the medication has enabled me to go out whenever I need or want to go out without the fear of an impending panic attack. I can't even remember the last time I could do that. I was able to spend Thanksgiving day with a family other than my own (strangers) and endure some awkward silences throughout the day, without my brain entering fight or flight mode. I also only drank one glass of wine. One. I also didn't even need to drink that glass of wine. I would say that is progress.

The fear, the thoughts, and the worry are still there, however. Sitting quietly in the background. Waiting, perhaps? I don't know. The only way I can think to describe what the medication is doing is to say it's acting as a wall. All the evil doers are still lurking on the other side and even jump up to peek over now and again...but they can't actually GET over. The wall blocks them and is keeping them from reeking havoc. Something my unmedicated brain can't seem to do on it's own.

And that is pretty much all I have right now. Nothing funny. No pictures. No links to videos. I didn't even get to say the F word. But that's okay. Because I'm okay. And for the first time in a long time I think I believe I will continue to be okay.

Hope, who is looking forward to the Holidays this year, which is kind of weird really, but I'm totally going with it.

1 comment:

  1. I love this post. Except for the no 'F' word part. I didn't see "may alter vocabulary" listed as a side effect. ;)